# SDR CALA0300637

- Difficulty date: October 24, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 56,196 hours, 25,614 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED AN IMPROPERLY INSTALLED REPAIR TO THE AFT CARGO DOOR INNER SKIN AT AN UPPER LIGHTENING HOLE.  A SMALL CRACK WAS ALSO DISCOVERED AT THE LIGHTENING HOLE AFT OF THE IMPROPER REPAIR.  THE AREAS WERE REPAIRED IAW ECRA 5232-01039.
